Two nonlinear days in Urbino 2017. Electron. J. Diff. Eqns., Conference 25 (2018), pp. 55-63.

Regularity of transmission problems for uniformly elliptic fully nonlinear equations

Daniela De Silva, Fausto Ferrari, Sandro Salsa

We investigate the regularity of transmission problems for a general class of uniformly elliptic fully non linear equations. We prove that, if the forcing term is Lipschitz, then viscosity solution are $C^{1,\gamma }$.

Published September 15, 2018.
Math Subject Classifications: 35J60, 35B65.
Key Words: Transmission problems; fully nonlinear equations; regularity of solutions.

Show me the PDF file (214 K), TEX and other files for this article.

Daniela De Silva
Department of Mathematics, Barnard College
Columbia University
New York, NY 10027, USA
Fausto Ferrari
Dipartimento di Matematica dell'Universitá di Bologna
Piazza di Porta S. Donato, 5
40126 Bologna, Italy
Sandro Salsa
Dipartimento di Matematica del Politecnico di Milano
Piazza Leonardo da Vinci, 32
20133 Milano, Italy

Return to the table of contents for this conference.
Return to the EJDE web page